# SDR CA130204008

- Difficulty date: February 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AC WAS ON ROUTE PHF-GSO WHEN THE CREW EXPERIENCED A RT RUDDER DEFLECTION WHICH WAS UNCOMMANDED.  THE AP/YD WERE DISCONNECTED AND THE RUDDER WAS REPORTED TO RETURN TO CENTER AT THAT POINT.  IT IS NOT KNOWN IF AN EMERGENCY WAS DECLARED TO THIS EVENT.  MAINTENANCE TRIP IS IN PREPARATION TO ADDRESS THE PROBLEM INCLUDING THE EXTRACTION OF A FDR DOWNLOAD.
